# SDR FDEA202308141406

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24636
- Aircraft time: 77,951 hours, 28,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 58644
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  919     33-50  5583     13AUG23  SHV  FACT  U  DURING SERVICE CHECK FOUND L1 DOOR INTERIOR AND  EXTERIOR EMERGENCY LIGHTS INOP   FACT 14AUG23 20:34   SHV U  AMM: 33-51-07-02  REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHT  BATTERY PACK AND POWER SUPPLY IAW AMM 33-51-07-02.  OPS TESTED GOOD.
